# SDR SWAA104475

- Difficulty date: July 29, 2010
- Submitted: August 3, 2010
- Operation: Air carrier
- Aircraft: N313SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23335
- Aircraft time: 78,621 hours, 72,282 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED OTS CHECK, FOUND L1 DOOR EXTERIOR EMERGENCY EXIT LIGHT INOP.  RELAMPED PER MM.
